# SDR 2000UALA00324

- Difficulty date: June 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 20,547 hours, 4,172 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W85191
- Condition: Cracked
- Location: Cabin
- Part time: 20,760 hours, 4,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR REPORTING:  DURING ROUTINE MAINTENANCE A CRACK WAS FOUND IN ONE OF THE MID CHORD ANGLES (P/N:141W8519-1) ON THE MAIN DECK FLOORBEAM AT STATION 246, LBL 38.5.  ACCOMPLISHED REPAIR PER BOEING STRUCTURAL REPAIR MANUAL 53-10-51, FIGURE 201, REPAIR TYPE 1.
